# SDR HSYA201212310002

- Difficulty date: December 31, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N904FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0004
- Aircraft time: 10,488 hours, 14,608 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN ADC FAILURE, LOSS OF AIRSPEED, ALTIMETER, VERTICAL SPEED, TAS AND OAT DISPLAYS DURING CRUISE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MX TROUBLESHOOT AND INSPECTED ACFT AHRS 1 TAS ALERT IAW STC ICAW A0-01080-05, REV 1 AND REFERENCING FLIGHT-LINE MM A0-00601-05, REV A, PAGE 3-13.  MX RESET GTP-59 AND GDC-74 CONNECTOR PLUGS AND PERFORMED GROUND OPS AND FUNCTIONAL CHECKS AND SELF-TESTS.  ALL CHECKS WERE GOOD.  ACFT RETURNED TO SERVICE - THREE FLIGHTS HAVE BEEN COMPLETED WITH NO FURTHER DEFECTS NOTED.
